On asymptotically optimal cubatures for multidimensional Sobolev spaces

V.F. Babenko (Oles Honchar Dnipro National University), https://orcid.org/0000-0001-6677-1914
Yu.V. Babenko (Kennesaw State University)
O.V. Kovalenko (Oles Honchar Dnipro National University), https://orcid.org/0000-0002-0446-1125

Abstract


We find an asymptotically optimal method of recovery of the weighted integral for the classes of multivariate functions that are defined via restrictions on their (distributional) gradient.

Keywords


asymptotically optimal recovery methods; weighted cubature formulae; multidimensional Sobolev space

Full Text:

PDF

References


Adams R.A., Fournier J.J.F. Sobolev Spaces, Elsevier Science, 2003.

Babenko V.F. "Faithful asymptotics of remainders optimal for some classes of functions with cubic weight formulas", Math Notes, 1976; 20(4): pp. 887-890. (in Russian) doi:10.1007/BF01098908

Babenko V.F. "On optimization of weight quadrature formulas", Ukrainian Math. J., 1995; 47(8): pp. 1157-1168. (in Russian) doi:10.1007/BF01057706

Babenko V.F., Babenko Yu.V., Kovalenko O.V. "On multivariate Ostrowski type inequalities and their applications", Math. Ineq. Appl., 2020; 23(2): pp. 569-583. doi:10.7153/mia-2020-23-47

Chernaya E.V. "Asymptotically exact estimation of the error of weighted cubature formulas optimal in some classes of continuous functions", Ukrainian Math. J., 1995; 47(10): pp. 1606-1618. (in Russian) doi:10.1007/BF01060160

Chernaya E.V. "On the optimization of weighted cubature formulae on certain classes of continuous functions", East J. Approx., 1995; 1: pp. 47-60.

Gruber P.M. Lekkerkerker C.G. Geometry of Numbers, Bibliotheca mathematica, North-Holland, 1987.

Heinonen J. Lectures on Lipschitz Analysis, Bericht (Jyväskylän yliopisto. Matematiikan ja tilastotieteen laitos). Univ. of Jyväskylä, 2005.

Korneichuk N.P. Exact Constants in Approximation Theory, Encyclopedia of Math. and its Appl. Cambridge Univ. Press, 1991.

Nikolsky S.M. Quadrature Formulae, Nauka, 1979. (in Russian)

Polovinkin V.I. "Some estimates of norms of functionals of cubature formula errors", Math. Notes, 1969; 5(3): pp. 192-195. (in Russian) doi:10.1007/BF01388625

Sobolev S.L., Vaskevich V.L. The Theory of Cubature Formulas, Math. and its Appl. Springer Netherlands, 2013.

Traub J.F., Wozhniakovski H. A general theory of optimal algorithms, Acad. Press, 1980.

Zhensykbaev A.A. Problems of recovery of operators, 2003. (in Russian)




DOI: https://doi.org/10.15421/242106

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2021 V.F. Babenko, Yu.V. Babenko, O.V. Kovalenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU